×

zbMATH — the first resource for mathematics

The robustness of generalized random Bayesian abstract fuzzy economy models. (English) Zbl 1368.91138
Summary: In the present article, we study an economic model that was suggested by L. Anderlini and D. Canning [J. Econ. Theory 101, No. 2, 395–422 (2001; Zbl 0996.91078)] and which applies to a class of generalized Bayesian abstract fuzzy economy for product measurable spaces together with a related abstract rationality function. We prove that this model is structurally stable which implies that it is robust to \(\epsilon\)-equilibria.
MSC:
91B52 Special types of economic equilibria
91A26 Rationality and learning in game theory
91A40 Other game-theoretic models
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anderlini L. and Canning D., Structural stability implies robustness to bounded rationality, J. Econom. Theory 101 (2001), 395-442. · Zbl 0996.91078
[2] Aubin J.-P. and Ekeland I., Applied Nonlinear Analysis, Wiley, New York, 1984. · Zbl 0641.47066
[3] Debreu G., A socail equilibrium existence theorem, Proc. Natl. Acad. Sci. USA 38 (1952), 886-903. · Zbl 0047.38804
[4] Kim W. K. and Lee K. H., Fuzzy fixed point and existence of equilibria of fuzzy games, J. Fuzzy Math. 6 (1998), 193-202. · Zbl 0903.90181
[5] Patriche M., Bayesian abstract economy with a measure space of agents, Abstr. Appl. Anal. 2009 (2009), Article ID 523619. · Zbl 1176.91079
[6] Patriche M., Existence of equilibrium pairs for free abstract economies, Ann. Univ. Buchar. Math. 58 (2009), no. 2, 173-182. · Zbl 1199.91136
[7] Patriche M., Equilibrium in Games and Competitive Economies, The Publishing House of the Romanian Academy, Bucharest, 2011. · Zbl 1224.91110
[8] Patriche M., Equilibrium of Bayesian fuzzy economies and quasi-variational inequalities with random fuzzy mappings, J. Inequal. Appl. 2013 (2013), Paper No. 374. · Zbl 1285.91081
[9] Patriche M., Existence of equilibrium for an abstract economy with private information and a countable space of actions, Math. Rep. (Bucur.) 15(65) (2013), no. 3, 233-242. · Zbl 1389.91062
[10] Patriche M., Fuzzy games with a countable space of actions and applications to systems of generalized quasi-variational inequalities, Fixed Point Theory Appl. 2014 (2014), Paper No. 124. · Zbl 1345.54066
[11] Saipara P. and Kumam P., Fuzzy games for a general Bayesian abstract fuzzy economy model of product measurable spaces, Math. Methods Appl. Sci. 39 (2016), no. 16, 4810-4819. · Zbl 1348.91203
[12] Shafer W. and Sonnenschein H., Equilibrium in abstract economies without ordered preferences, J. Math. Econom. 2 (1975), 345-348. · Zbl 0312.90062
[13] Tan K.-K., Yu J. and Yuan X.-Z., The stability of coincident points for multivalued mappings, Nonlinear Anal. 25 (1995), 163-198.
[14] Wang L., Cho Y. J. and Huang N.-J., The robustness of generalized abstract fuzzy economies in generalized convex spaces, Fuzzy Sets Syst 176 (2011), 56-63. · Zbl 1235.91123
[15] Yu C. and Yu J., On structural stability and robustness to bounded rationality, Nonlinear Anal. 65 (2006), no. 3, 583-592. · Zbl 1186.91053
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.